# SDR DL757011561

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 44,509 hours, 21,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005164
- Part serial: A20062
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT HAS OVERSIZED HOLES COMMON TO THE TRAILING EDGE WEDGE, SKIN, AND RIB.  REPAIR PER ER/A 401937-14AD.
